RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2015, Volume 15, Number 4, Pages 817–832 (Mi mmj589)  

De Rham complex of a Gerstenhaber algebra

Vadim Schechtman

Institut de Mathématiques de Toulouse, Université Paul Sabatier, 31062 Toulouse, France

Abstract: We introduce a notion of the De Rham complex of a Gerstenhaber algebra which produces a notion of a “quasi-BV structure”, and allows one to classify these structures, generalizing the classical results by Koszul for polyvector fields.

Key words and phrases: De Rham complex, Hochschild cohomology, Gerstenhaber algebra, Batalin–Vilkovysky algebra.

Full text: http://www.mathjournals.org/.../2015-015-004-015.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14F40, 13D03
Received: January 15, 2015; in revised form May 22, 2015
Language: English

Citation: Vadim Schechtman, “De Rham complex of a Gerstenhaber algebra”, Mosc. Math. J., 15:4 (2015), 817–832

Citation in format AMSBIB
\Bibitem{Sch15}
\by Vadim~Schechtman
\paper De Rham complex of a~Gerstenhaber algebra
\jour Mosc. Math.~J.
\yr 2015
\vol 15
\issue 4
\pages 817--832
\mathnet{http://mi.mathnet.ru/mmj589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438836}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368530900015}


Linking options:
  • http://mi.mathnet.ru/eng/mmj589
  • http://mi.mathnet.ru/eng/mmj/v15/i4/p817

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:73
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019